# SDR AALA201712269064

- Difficulty date: December 23, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 24,135 hours, 9,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cotter Pin
- Condition: Missing
- Location: Bonding Jumper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE BONDING JUMPER COTTER PIN OUT.  THE JUMPER IS STILL IN PLACE.  INSTALLED THE COTTER PIN IAW AMM 25-66-01.
